| Model Number |
TJF-Q180V |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During onsite inspection of duodenovideoscope, it was found that the forceps elevator had foreign material.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The investigation is in progress.A supplemental report will be submitted upon investigation completion.